Shear-free perfect fluids in general relativity II. Aligned, Petrov type III space-times

Carminati, John 1990, Shear-free perfect fluids in general relativity II. Aligned, Petrov type III space-times, Journal of Mathematical Physics, vol. 31, no. 10, pp. 2434-2440, doi: 10.1063/1.528849.


Title Shear-free perfect fluids in general relativity II. Aligned, Petrov type III space-times
Author(s) Carminati, John
Journal name Journal of Mathematical Physics
Volume number 31
Issue number 10
Start page 2434
End page 2440
Total pages 7
Publisher American Institute of Physics
Place of publication College Park, Md.
Publication date 1990
ISSN 0022-2488
Language eng
DOI 10.1063/1.528849
Indigenous content off
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1990, American Institute of Physics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30126419

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 7 Abstract Views  -  Detailed Statistics
Created: Tue, 16 Jul 2019, 14:18:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.